# SDR USAA2010122793244

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 28,085 hours, 18,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX CHECK - DCA - EEL - SEAT 18C EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AT WALL PANEL CONNECTOR.  REPINNED CONNECTOR IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
